CaltechAUTHORS
  A Caltech Library Service

BPS invariants for resolutions of polyhedral singularities

Bryan, Jim and Gholampour, Amin (2009) BPS invariants for resolutions of polyhedral singularities. Selecta Mathematica - New Series, 15 (4). pp. 521-533. ISSN 1022-1824. https://resolver.caltech.edu/CaltechAUTHORS:20100108-200534440

[img] PDF - Submitted Version
See Usage Policy.

124Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20100108-200534440

Abstract

We study the BPS invariants of the preferred Calabi–Yau resolution of ADE polyhedral singularities C^3/G given by Nakamura’s G-Hilbert schemes. Genus 0 BPS invariants are defined by means of the moduli space of torsion sheaves as proposed by Katz (J Differ Geom 79(2):185–195, 2008). We show that these invariants are equal to half the number of certain positive roots of an ADE root system associated to G. This is in agreement with the prediction given in Bryan and Gholampour (Invent Math, in press) via Gromov–Witten theory.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/s00029-009-0006-2DOIArticle
https://rdcu.be/4a4nPublisherFree ReadCube access
https://arxiv.org/abs/0905.0537arXivDiscussion Paper
Additional Information:© 2009 Birkhauser Verlag Basel/Switzerland. Published online 3 September 2009.
Issue or Number:4
Classification Code:Mathematics Subject Classification (2000): Primary 14N35
Record Number:CaltechAUTHORS:20100108-200534440
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20100108-200534440
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:17123
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:11 Jan 2010 17:52
Last Modified:03 Oct 2019 01:23

Repository Staff Only: item control page